MAUDE Adverse Event Report: CRYOLIFE, INC. PHOTOFIX DECELLULARIZED BOVINE PERICARDIUM; INTRACARDIAC PATCH OR PLEDGET, BIOLOGICALLY DERIVED

CRYOLIFE, INC. PHOTOFIX DECELLULARIZED BOVINE PERICARDIUM; INTRACARDIAC PATCH OR PLEDGET, BIOLOGICALLY DERIVED
Model Number PFP0.8X8
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/26/2020
Type of Reportable Event Malfunction
Event or Problem Description
Upper middle aged male with history of carotid artery stenosis, hypertension and peripheral vascular disease.When the surgeon went to use the cryolife, photofix decellularized bovine pericardium patch, he was unable to identify rough side from the smooth side.Therefore, unable to use for procedure.

Brand Name
PHOTOFIX DECELLULARIZED BOVINE PERICARDIUM
Common Device Name
INTRACARDIAC PATCH OR PLEDGET, BIOLOGICALLY DERIVED
Manufacturer (Section D)
CRYOLIFE, INC.
1655 roberts blvd nw
kennesaw GA 30144
MDR Report Key9817827
Report Number9817827
Device Sequence Number19604739
Product Code PSQ
UDI-Device Identifier00877234000553
UDI-Public(01)00877234000553(17)211126(10)31120519
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/27/2020
Report Date (Section F) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFP0.8X8
Device Catalogue NumberPFP0.8X8
Device Lot Number31120519
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2020
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/11/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight63
Date Report Sent to FDA02/27/2020